# SDR NI6R201408040015

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N443NA
- Make and model: Lkheed P2V7
- Aircraft serial: 145906
- Aircraft time: 11,186 hours, 4,876 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FLIGHT,  EXPERIENCED MAIN HYDRAULIC SYSTEM PRESSURE LOSS. HYDRAULIC QUANTITY REMAINED AT NORMAL. AN EMERGENCY WAS DECLARED AND INITIATED EMERGENCY CHECKLIST ITEMS.  HYDRAULIC SYSTEM WAS PLACED INTO BYPASS AND SYSTEM PRESSURE RETURNED TO NORMAL.  ELECTED TO PERFORM A HYDRAULIC SYSTEM OUT LANDING.  GEAR AND FLAPS WERE EXTENDED SUCCESSFULLY USING BYPASS PROCEDURES.   LANDING WAS NORMAL.  NO OTHER ABNORMALITIES WERE ENCOUNTERED DURING THE FLIGHT.
